Gaussian beams on Zoll manifolds and maximally degenerate Laplacians

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationSpectral Theory and Partial Differential Equations
EditorsLeonid Friedlander, John Garnett
PublisherAmerican Mathematical Society
Pages169-197
Number of pages29
ISBN (Electronic)978-1-4704-2493-0
ISBN (Print)978-1-4704-0989-0
Publication statusPublished - 2015

Publication series

NameContemporary Mathematics
Volume640

Cite this

Zelditch, S. M. (2015). Gaussian beams on Zoll manifolds and maximally degenerate Laplacians. In L. Friedlander, & J. Garnett (Eds.), Spectral Theory and Partial Differential Equations (pp. 169-197). (Contemporary Mathematics; Vol. 640). American Mathematical Society.